# SDR DHL2004803543

- Difficulty date: April 22, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD L/E INNER SECTION CORRODED, STA XW 485.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11.  TRIMMED OUT DAMAGED SECTION IAW ED EDV43-6, DWG V43-R06.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 6-10-01.001.  FABRICATED FILLER (7075-T6 0.050) AND DOUBLER (7075-T6 0.063) IAW ED EDV43-6, DWG V43-R06.  CLEANED, TREATED AND PRIMED INNER FACE OF FILLER AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW ED EDV43-6, DWG V43-R06, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.
